BulDML at Institute of Mathematics and Informatics >
IMI Periodicals >
Fractional Calculus and Applied Analysis >
2010 >

Please use this identifier to cite or link to this item:

Title: Coefficient Estimates for Analytic Functions Concerned with Hankel Determinant
Authors: Hayami, Toshio
Owa, Shigeyoshi
Keywords: Hankel Determinant
Coefficient Estimate
Analytic Function
Univalent Function
Starlike Function
Issue Date: 2010
Publisher: Institute of Mathematics and Informatics Bulgarian Academy of Sciences
Citation: Fractional Calculus and Applied Analysis, Vol. 13, No 4, (2010), 367p-384p
Abstract: Applications to starlike functions.
Description: MSC 2010: 30C45
ISSN: 1311-0454
Appears in Collections:2010

Files in This Item:

File Description SizeFormat
fcaa-vol13-num4-2010-367p-384p.pdf199.08 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0!   Creative Commons License DSpace Software Copyright © 2002-2009  The DSpace Foundation - Feedback